Advertisement

Acta Mathematica Vietnamica

, Volume 42, Issue 4, pp 717–726 | Cite as

On Tautness Modulo an Analytic Subset of Complex Spaces

  • Pham Viet Duc
  • Mai Anh DucEmail author
  • Pham Nguyen Thu Trang
Article
  • 55 Downloads

Abstract

The main goal of this article is to give necessary and sufficient conditions on the tautness modulo an analytic subset of complex spaces.

Keywords

Hyperbolicity modulo an analytic subset Tautness modulo an analytic subset 

Mathematics Subject Classification (2010)

Primary 32M05 Secondary 32H02 32H15 32H50 

Notes

Acknowledgements

This work was done during a stay of the third author at the Vietnam Institute for Advanced Study in Mathematics (VIASM). She would like to thank the staff there, in particular the partial support of VIASM.

The research of the authors is supported by an NAFOSTED grant of Vietnam (Grant No. 101.04-2014.48).

References

  1. 1.
    Kobayashi, S.: Hyperbolic Manifolds and Holomorphic Mappings. N. Y. Dekker (1970)Google Scholar
  2. 2.
    Kobayashi, S.: Hyperbolic Complex Spaces. Springer-Verlag, Berlin (1998)CrossRefzbMATHGoogle Scholar
  3. 3.
    Remmert, R.: Classical Topics in Complex Function Theory. Springer-Verlag (1998)Google Scholar
  4. 4.
    Thai, D.D., Duc, M.A., Thu, N.V.: On limit Brody curves in c n and (c )2. Kyushu J. Math. 69, 111–123 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Thai, D.D., Huong, N.L.: On the disc-convexity of complex Banach manifolds. Ann. Polon. Math. LXIX. 1, 1–11 (1998)MathSciNetzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2017

Authors and Affiliations

  • Pham Viet Duc
    • 1
  • Mai Anh Duc
    • 2
    Email author
  • Pham Nguyen Thu Trang
    • 2
  1. 1.Department of MathematicsThai Nguyen University of EducationThai NguyenVietnam
  2. 2.Department of MathematicsHanoi National University of EducationHanoiVietnam

Personalised recommendations